# SDR 2014FA0000576

- Difficulty date: September 23, 2014
- Submitted: September 30, 2014
- Operation: General aviation
- Aircraft: B9739
- Make and model: Cirrus SR20
- Aircraft serial: SR202203
- Aircraft time: 1,242 hours
- Engine: Cont IO360ES
- Engine time: 1,242 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B12JA216
- Condition: Leaking
- Location: Engine Fuel
- Part time: 1,242 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND FUEL LEAKAGE BLUE COLOR ON THE BOTTOM OF THE ENGINE COWLING DURING IN-FLIGHT INSPECTION. THEN EXAMINED AND FOUND THE LEAKAGE WAS FROM THE MIXTURE CONTROL ARM OF THE ENGINE DRIVEN PUMP. TURNED ON THE BOOST PUMP TO MAKE FUEL PRESSURE, A LOT OF FUEL LEAKED AROUND THE MIXTURE CONTROL ARM. SEAL TEST ON THE PUMP APPROVED FUEL LEAKAGE WAS BECAUSE OF WORN BUSHING IN MIXTURE CONTROL.
